MedElevator Войти в исследования
← Поиск публикаций

DOI 10.3389/fimmu.2026.1771194

Медицинская библиотека · Frontiers in immunology · 2026

Sintilimab-induced toxic epidermal necrolysis complicated in advanced gastric cancer: a case report and literature review.

Zhao Qi, Cao Rui-Ke, Zou Hai-Peng, Wang Rui-Bin, Yu Ling-Xia, Zhang Wei, Wang Li-Na, Miao Yan-Dong

СтатьяКлинический случайОбзорПеревод в очереди

Аннотация

BACKGROUND

Immune checkpoint inhibitors (ICIs) can trigger immune-related adverse events (irAEs), among which Stevens-Johnson syndrome/toxic epidermal necrolysis (SJS/TEN) is exceptionally rare but potentially fatal. Sintilimab, a PD-1 inhibitor increasingly used for advanced gastric cancer, has only sporadically been linked to SJS/TEN.

CASE PRESENTATION: We report a 60-year-old man with metastatic gastric adenocarcinoma who developed TEN 7 days after the first sintilimab infusion. He presented with rapidly progressive diffuse erythema, bullae, and epidermal detachment involving >90% of the body surface area, accompanied by fever and upper gastrointestinal bleeding leading to hemodynamic instability.

INTERVENTIONS: Sintilimab was permanently discontinued. Multidisciplinary management was initiated, including intensive fluid and electrolyte resuscitation, high-dose intravenous immunoglobulin, systemic corticosteroids with careful bleeding surveillance, specialized burn-type wound care, tailored anti-infective therapy based on susceptibility testing, and aggressive nutritional support. This case report was prepared in accordance with the CARE (CAse REport) guidelines.

OUTCOMES: Skin lesions gradually re-epithelialized, infection was controlled, and gastrointestinal bleeding stabilized. The patient fully recovered from TEN and was discharged on hospital day 32. No recurrence or secondary infection was observed on follow-up.

CONCLUSION

Although effective for gastric cancer, sintilimab may rarely induce life-threatening TEN. Early recognition, immediate ICI withdrawal, and coordinated multidisciplinary care are pivotal to survival. This case highlights the importance of early recognition, immediate discontinuation of ICIs, and coordinated multidisciplinary management in patients who develop life-threatening cutaneous immune-related adverse events.

Для цитирования: Zhao Qi, Cao Rui-Ke, Zou Hai-Peng, Wang Rui-Bin, Yu Ling-Xia, Zhang Wei, Wang Li-Na, Miao Yan-Dong. Sintilimab-induced toxic epidermal necrolysis complicated in advanced gastric cancer: a case report and literature review.. Frontiers in immunology. 2026. DOI: 10.3389/fimmu.2026.1771194.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.